Finitely many-valued paraconsistent systems

Roman Tuziak

DOI: http://dx.doi.org/10.12775/LLP.1997.008

Abstract


In the paper n-valued paraconsistent matrices are defined by an adaptation of the well-known Łukasiewicz’s matrices. An appropriate set of axioms is presented and the 3-valued case is examined.

Full Text:

PDF

References


Arruda, A. I., “On the imaginary logic of N. A. Vasil’ev”, in: Non-Classical Logics, Model Theory and Computability, North-Holland, Amsterdam, p. 3–24, 1977.

Kotas, J., and N. C. A. da Costa, “On the problem of Jaśkowski and the logics of Łukasiewicz”, in: Mathematical Logic: Proceedings of the First Brazilian Conference on Mathematical Logic, Marcel Dekker, New York, 1978, p. 127–139.

D’Ottaviano, I., “On the development of paraconsistent logic and da Costa’s work”, The Journal of Non-Classical Logic 7, 89–152, 1990.

Tuziak, R., “An axiomatization of the finite-valued Łukasiewicz calculus”, Studia Logica 47, 49–55, 1988.








logo
 
 
 
Financed by MNiSW on the basis of agreement no. 706/P-DUN/2018 (dated 10/05/18). Project 1: “Preparation of articles in English for eight editions of the journal Logic and Logical Philosophy over the period 2018–19; Vol. 27, No. 1–4 (2018), Vol. 28, No. 1–4 (2019)”; amount from the DUN grant: 64800 zł. Project 4: “Digitalisation of eight editions of the journal Logic and Logical Philosophy over the period 2018-19; Vol. 27, No. 1–4 (2018), Vol. 28, No. 1–4 (2019)”; amount from the DUN grant: 18600 zł.


ISSN: 1425-3305 (print version)
ISSN: 2300-9802 (electronic version)

Partnerzy platformy czasopism